# SDR DHL98726119

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 ENGINE INLET INNER SKIN HAS CRACKS END AT RIVETS AT 2 O'CLOCK POSITION.  INSTALLED DOUBLER REPAIR PER SRM 54-10-3, 13 BY 6.  N/R 6364.
